# SDR FDEA2020061001084

- Difficulty date: May 30, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 64,210 hours, 16,260 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA8416503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT LONGERON AT STATION 1561 - 1581 LONGERON 38 RIGHT HAND FOUND CRACK. CENTER CARGO COMPARTMENT CRACKED LONGERON AT STATION 1561 - 1581 LONGERON 38 RIGHT HAND REPAIR CARRIED OUT FROM STATION 1531 TO STATION 1620 END OF PART   LONGERON AS PER SRM 53-00-05-2R REPAIR 1 FIGURE 201 AND FIGURE 202. REFER TO SPECIAL NONROUTINE MAINTENANCE FORM N00667 FOR WORK DETAILS. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
